# SDR 95ZZZZ73

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, RT WING L/E UPPER SURFACE PANEL AFT OF OUTBOARD SLOT HAS CORROSION AROUND SCREW HEADS.  REMOVED CORRODED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 57-2-1.
